PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 34 | 3 | 633-634
Tytuł artykułu

A Different Short Proof of Brooks’ Theorem

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Lovász gave a short proof of Brooks’ theorem by coloring greedily in a good order. We give a different short proof by reducing to the cubic case.
Słowa kluczowe
Wydawca
Rocznik
Tom
34
Numer
3
Strony
633-634
Opis fizyczny
Daty
wydano
2014-08-01
otrzymano
2012-05-28
zaakceptowano
2013-01-03
online
2014-07-16
Twórcy
Bibliografia
  • [1] R.L. Brooks, On colouring the nodes of a network, in: Math. Proc. Cambridge Philos. Soc. 37 Cambridge Univ. Press (1941) 194-197.
  • [2] R. Diestel, Graph Theory (Fourth Ed., Springer Verlag, 2010).
  • [3] A.D. King, Hitting all maximum cliques with a stable set using lopsided independent transversals, J. Graph Theory 67 (2011) 300-305. doi:10.1002/jgt.20532[WoS][Crossref]
  • [4] A.V. Kostochka, Degree, density, and chromatic number, Metody Diskret. Anal. 35 (1980) 45-70 (in Russian).
  • [5] L. Lov´asz, Three short proofs in graph theory, J. Combin. Theory (B) 19 (1975) 269-271. doi:10.1016/0095-8956(75)90089-1[Crossref]
  • [6] L. Rabern, On hitting all maximum cliques with an independent set, J. Graph Theory 66 (2011) 32-37. doi:10.1002/jgt.20487[Crossref][WoS]
  • [7] H. Tverberg, On Brooks’ theorem and some related results, Math. Scand. 52 (1983) 37-40.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_7151_dmgt_1721
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.